Retail: $30.45
Our Price:$23.17
You Save: $7.28 (23.9%)
    Points Needed to Purchase:464
    Reward Points on this item:23
    Bonus Points Earned:0
    • UPC : 041100802477

    Claritin 24 hour Non Drowsy allergy 10 mg tablets - 30 ea
    • Loratadine/Antihistamine.Claritin 24 Hour Non Drowsy Allergy Relief 10 mg Tablets Relief of:
      • Sneezing
      • Runny nose
      • Itchy, watery eyes
      • Itchy throat or nose
      • Non-Drowsy - When taken as directed.
      • 30 Days of relief.

      Claritin 24 Hour Allery 10 Mg Tablets Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:

      • runny nose
      • sneezing
      • itchy, watery eyes
      • itching of the nose or throat

    Active Ingredients

    Loratadine 10 mg (Antihistamine).

    Inactive Ingredients

    Corn Starch, Lactose Monohydrate, Magnesium Stearate.

    Adults and children 6 years and over 1 tablet daily; not more than 1 tablet in 24 hours. Children under 6 years of age ask a doctor. Consumers with liver or kidney disease ask a doctor

    Shipping Weight : 0.30 lb